A study on Carleson measures with respect to general approach regions
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 31-36
Printed March 1, 2002
Choon-Serk Suh
Dongyang University
Abstract : In this paper we first introduce a space of homogeneous type $X$, and we consider a kind of generalized upper half-space $X\times(0,\infty)$. We are mainly concerned with some inequalities in terms of Carleson measures or in terms of certain maximal operators with respect to general approach regions in $X\times(0, \infty)$. The main tool of the proof is the Whitney decomposition.
Keywords : space of homogeneous type, tent space, $(\Omega, \beta)$-Carleson measure, Whitney decomposition
MSC numbers : 42B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd